# SDR SWI2024F00094

- Difficulty date: November 20, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 280 FLOOR BEAM IS CORRODED ON THE FWD SIDE BETWEEN BL0 AND LBL9   (C-CHECK RO 1/30/2024)   REMOVED AND REPLACED L/H FS280 FLOOR BEAM. REF: CRJ700 SRM 51-42-06-001-001-A01 , CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, AND DWG CC670-34010 REV -K, COMPLIED WITH 51-900-1002-SKY
